MU Digital Repository
Logo

Items where Author is "Amita, D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Balaji, O and Sereen, RT and Amita, D and Patil, Navin (2017) Augmentin-Induced Thrombocytosis: A Maiden Case Series. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 15-16. ISSN 0974-2441

Balaji, O and Amita, D and Patil, Navin and Thomas, Joseph (2017) Bleomycin-induced reversible acute interstitial pneumonia. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 6-8. ISSN 0974-2441

Balaji, O and Amita, D and Geroge, MM and Kumari, Meena K and Amberkar, Mohan Babu V (2017) Dapsone-induced dress: a case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 4-5. ISSN 0974-2441

Balaji, O and Amita, D and Sereen, RT and Patil, Navin (2017) Gemcitabine-induced drop in platelet counts: a case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 17-18. ISSN 0974-2441

Balaji, O and Amita, D and Patil, Navin (2017) L-asparaginase-induced hypofibrinogenemia: a case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 11-12. ISSN 0974-2441

Balaji, O and Amita, D and Patil, Navin (2017) Nimotuzumab-Induced Hypertension: A Maiden Case Report. Asian Journal of Pharmaceutical and Clinical Research, 10 (4). pp. 8-9. ISSN 0974-2441

Balaji, O and Amita, D and Patil, Navin (2017) Rabeprazole-induced fixed drug eruption: a rare case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 13-14. ISSN 0974-2441

Balaji, O and Amita, D and Patil, Navin (2017) Sorafenib Induced Acneiform Eruptions: A Case Report. Asian Journal of Pharmaceutical and Clinical Research, 10 (4). pp. 6-7. ISSN 0974-2441

Amita, D and Balaji, O and Patil, Navin (2017) Tacrolimus-induced tremors among post-renal transplant patients: a case series. Asian Journal of Pharmaceutical and Clinical Research, 10 (5). pp. 9-10. ISSN 0974-2441

Amita, D and Balaji, O and Patil, Navin (2017) Valganciclovir - induced thrombocytopenia: a case report. Asian Journal of Pharmaceutical and Clinical Research, 10 (7). pp. 3-4. ISSN 0974-2441

Holla, Sadhana and Ommurugan, Balaji and Amita, D and Bairy, KL and Saravu, Kavitha and Madireddi, Jagadesh (2016) A Rare Case of Cotrimoxazole Induced Acute Pancreatitis, Acute Kidney Injury and Crystalluria (APAKIC). Research Journal of Pharmaceutical, Biological and Chemical Sciences, 7 (1). pp. 1099-1102. ISSN 0975-8585

This list was generated on Fri Oct 20 16:14:51 2017 UTC.